Levy-type stochastic integrals with regularly varying tails

Applebaum, D. (2005) Levy-type stochastic integrals with regularly varying tails. Stochastic Analysis and Applications, 23 (3). pp. 595-611. ISSN 0736-2994



  • Applebaum, D.
Copyright, Publisher and Additional Information: © 2005 Taylor and Francis. This is an author produced version of a paper subsequently published in Stochastic Analysis and Applications. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Levy measure; Levy-type stochastic integral; Predictable mapping; Regular variation; Semimartingale
  • Published: May 2005
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 30 Sep 2009 13:52
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1081/SAP-200056692
Status: Published
Publisher: Taylor & Francis
Refereed: Yes
Identification Number: https://doi.org/10.1081/SAP-200056692

Share / Export